# SDR HVUA20131118001

- Difficulty date: November 16, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N645AT
- Make and model: Cessna 208B
- Aircraft serial: 5009
- Aircraft time: 573 hours, 640 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Cooler
- Part number: 99106361
- Condition: Bypassing
- Part time: 573 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED ENGINE OIL TEMP AT RED LINE.  OAT WAS 20 DEGREES F.  RETURNED TO BASE. FOUND  VERNATHERM FACE NOT SEATING CORRECTLY.  FOUND UNEVEN WEAR ON OIL COOLER VERNATHERM SEAT.
